Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 31, NWS Green Bay, WI

April 14, 2017

NWS Green Bay, WI issued this small craft advisory at Apr 14, 2017, 3:36 PM CDT. It took effect at Apr 15, 2017, 4:00 AM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2017, 3:36 PM CDT (20:36 UTC)
In effect from
Apr 15, 2017, 4:00 AM CDT
Expired
Apr 16, 2017, 7:00 PM CDT
In force
39 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

298 
WHUS73 KGRB 142036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT FRI APR 14 2017

...WAVES AND WINDS INCREASE FRIDAY NIGHT INTO SATURDAY...

.AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW
PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER
WAVES ALONG THE LAKESHORE. INCREASED WAVE HEIGHTS ARE EXPECTED 
OVERNIGHT FRIDAY AND LAST THROUGH MOST OF SATURDAY.

LMZ541>543-150445-
/O.NEW.KGRB.SC.Y.0031.170415T0900Z-170416T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT FRI APR 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 AM CDT
SUNDAY. 

* WINDS...S 15 TO 25 KTS TURNING SW SATURDAY MORNING.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
507 
WHUS73 KGRB 150204
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CDT FRI APR 14 2017

...WAVES AND WINDS INCREASE FRIDAY NIGHT INTO SATURDAY...

.AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW
PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER
WAVES ALONG THE LAKESHORE. INCREASED WAVE HEIGHTS ARE EXPECTED
OVERNIGHT FRIDAY AND LAST THROUGH MOST OF SATURDAY.

LMZ541>543-151015-
/O.CON.KGRB.SC.Y.0031.170415T0900Z-170416T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
904 PM CDT FRI APR 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
4 AM CDT SUNDAY...

* WINDS...S 15 TO 25 KTS TURNING SW SATURDAY MORNING.

* WAVES...3 TO 5 FEET INCREASING TO 4 TO 7 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
867 
WHUS73 KGRB 150951
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
451 AM CDT SAT APR 15 2017

...GUSTY WINDS AND BUILDING WAVES THROUGH EARLY SUNDAY...

.AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW
PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER
WAVES ALONG THE LAKESHORE. 

LMZ541>543-151800-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
451 AM CDT SAT APR 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...S 15 TO 25 KTS TURNING SW.

* WAVES...3 TO 5 FEET INCREASING TO 4 TO 6 FEET SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
693 
WHUS73 KGRB 151304
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
804 AM CDT SAT APR 15 2017

...GUSTY WINDS AND BUILDING WAVES THROUGH EARLY SUNDAY...
...DENSE MARINE FOG FOR THE BAY AND LAKE MICHIGAN THROUGH SUNDAY
MORNING...

.AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW
PRESSURE SYSTEM, INCREASING SOUTHERLY WINDS WILL BRING IN HIGHER
WAVES ALONG THE LAKESHORE.

.MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND
LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG 
SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT 
BRINGS IN DRIER AIR.

LMZ541>543-152115-
/O.NEW.KGRB.MF.Y.0005.170415T1304Z-170416T0600Z/
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
804 AM CDT SAT APR 15 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS...SOUTH 15 TO 25 KTS TURNING SW.

* WAVES...3 TO 5 FEET INCREASING TO 4 TO 6 FEET.

* VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ521-522-152115-
/O.NEW.KGRB.MF.Y.0005.170415T1304Z-170416T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
804 AM CDT SAT APR 15 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
779 
WHUS73 KGRB 151521
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CDT SAT APR 15 2017

...GUSTY WINDS AND BUILDING WAVES THROUGH EARLY SUNDAY...
...DENSE MARINE FOG FOR THE BAY AND LAKE MICHIGAN THROUGH LATE 
SATURDAY NIGHT...

.AS A WARM FRONT LIFTS INTO OUR REGION WITH AN APPROACHING LOW
PRESSURE SYSTEM, INCREASING SOUTH TO SOUTHWEST WINDS WILL BRING 
IN HIGHER WAVES ALONG THE LAKESHORE.

.MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND
LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG
SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT
BRINGS IN DRIER AIR.

LMZ541>543-152330-
/O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1021 AM CDT SAT APR 15 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS.

* WAVES...BUILDING TO 3 TO 5 FEET.

* VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-152330-
/O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1021 AM CDT SAT APR 15 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
260 
WHUS73 KGRB 152017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT SAT APR 15 2017

...GUSTY WINDS AND HIGH WAVES THROUGH SATURDAY...\
... DENSE MARINE FOG FOR THE BAY AND LAKE MICHIGAN THROUGH LATE 
SATURDAY NIGHT...

.WAVES REMAIN HIGH BEHIND THE PERIOD OF HIGHER WINDS AND WILL
DIMINISH INTO THE OVERNIGHT BRIEFLY. THERE WILL BE A SMALL CHANCE
FOR HIGH WINDS TO RETURN SUNDAY EVENING.

.MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND
LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG
SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT
BRINGS IN DRIER AIR.

LMZ541>543-160430-
/O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
317 PM CDT SAT APR 15 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS.

* WAVES...4 TO 7 FEET DIMINISHING TO 2 TO 4 SUNDAY MORNING.

* VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-160430-
/O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
317 PM CDT SAT APR 15 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
343 
WHUS73 KGRB 160225
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CDT SAT APR 15 2017

...GUSTY WINDS AND HIGH WAVES THROUGH SATURDAY...
... DENSE MARINE FOG FOR THE BAY AND LAKE LATE TONIGHT...

.WAVES REMAIN HIGH BEHIND THE PERIOD OF HIGHER WINDS AND WILL
DIMINISH INTO THE OVERNIGHT. THERE WILL BE A SMALL CHANCE FOR 
HIGHER WINDS TO RETURN SUNDAY EVENING.

.MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND
LAKE, HAS GENERATED MARINE FOG OVER MOST LOCATIONS. THE FOG
SHOULD LAST THROUGH EARLY SUNDAY MORNING, BEFORE A COLD FRONT
BRINGS IN DRIER AIR.

LMZ541>543-160900-
/O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170416T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CDT SAT APR 15 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS.

* WAVES...4 TO 7 FEET DIMINISHING TO 2 TO 4 SUNDAY MORNING.

* VISIBILITY...FREQUENTLY LESS THEN 1/4 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ521-522-160600-
/O.CON.KGRB.MF.Y.0005.000000T0000Z-170416T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
925 PM CDT SAT APR 15 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

* VISIBILITY...FREQUENTLY LESS THEN 1 MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
595 
WHUS73 KGRB 160811
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CDT SUN APR 16 2017

...GUSTY WINDS AND HIGH WAVES TO RETURN THIS MORNING... 

.AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA EARLY THIS
MORNING, GUSTY NW WINDS WILL INCREASE BY MID MORNING SUNDAY AND
PERSIST UNTIL EARLY THIS EVENING.

.MOIST AIR FLOWING OVER THE RELATIVE COOL WATERS OF THE BAY AND
LAKE, WILL CONTINUE TO GENERATE SOME MARINE FOG THIS MORNING.


LMZ541>543-161615-
/O.EXT.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
311 AM CDT SUN APR 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KTS.

* WAVES...2 TO 4 FT.

* VISIBILITY...OCCASIONALLY LESS THEN 1/4 MILE AT UNTIL MID 
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE THIS
MORNING. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING 
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
372 
WHUS73 KGRB 161523
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1023 AM CDT SUN APR 16 2017

...GUSTY WINDS THIS AFTERNOON...

.AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA...GUSTY NW WINDS
WILL INCREASE BY AFTERNOON AND PERSIST UNTIL EARLY THIS EVENING.

LMZ541>543-162330-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1023 AM CDT SUN APR 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST AT 10 TO 20 KTS. GUSTS TO 25 KTS.

* WAVES...1 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
441 
WHUS73 KGRB 161759
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1259 PM CDT SUN APR 16 2017

...GUSTY WINDS THIS AFTERNOON...

.AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA...GUSTY NW WINDS
ARE EXPECTED AND PERSIST UNTIL EARLY THIS EVENING.

LMZ521-522-170000-
/O.EXA.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1259 PM CDT SUN APR 16 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS...NORTHWEST AT 15 TO 20 KTS. GUSTS TO 25 KTS.

* WAVES...1 TO 2 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-170000-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1259 PM CDT SUN APR 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST TO NORTHWEST AT 10 TO 20 KTS. GUSTS TO 25 KTS.

* WAVES...1 TO 3 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
182 
WHUS73 KGRB 162043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT SUN APR 16 2017

...GUSTY WINDS THIS AFTERNOON...

.AS A LOW PRESSURE SYSTEM MOVES EAST OF THE AREA...GUSTY NW WINDS
ARE EXPECTED AND PERSIST UNTIL EARLY THIS EVENING.

LMZ521-522-541>543-170000-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-170417T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 PM CDT SUN APR 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHWEST AT 15 TO 20 KTS. GUSTS TO 25 KTS.

* WAVES...1 TO 2 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 3:20 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 14, 3:20 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
320 PM CDT Fri Apr 14 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 320 PM CDT Fri Apr 14 2017

Clouds spread across most of the area during the day and there
were a few light showers/sprinkles. The rain was in a northwest to
southeast band of moisture and warm advection around 850 mb. As
of 20Z radar indicated little or no precipitation in the forecast
area.

Models indicated elevated CAPE, so showers and storms can be
expected this evening and overnight as a warm front and a mid
level short wave trough push northeast across Wisconsin. The front
is expected to be through most of the state by 12Z Saturday, and
by 18Z the entire forecast area is in the warm sector of the
surface system where surface winds and low level moisture will
increase. Models continued to show QPF in the area Saturday
morning though little upper level forcing is evident and the cold
front first reaches northwest Wisconsin around midday.

Later in the day thunderstorms are expected as a mid level short
wave and approaching cold front encounter some surface
instability. There is a marginal risk of severe storms across
about the southern two rows of counties in the forecast area where
winds increase considerably in about the first 2000 feet.

Rainfall totals are forecast to be highest, in excess of 0.5" over
much of the area from 06Z to 12Z tonight, so the Menominee River and
Wisconsin River are likely to rise even more.

.LONG TERM...Saturday Night Through Friday
Issued at 320 PM CDT Fri Apr 14 2017

The threat for severe weather will continue Saturday night as a
cold front sweeps through the western Great Lakes region. While
MLCAPE values of up to 1 j/g and 0-6 km bulk shear values of 40
to 45 knots ahead of the front lend themselves to a lingering
severe weather threat during the evening hours, the severe weather
threat itself appears to be marginal and mainly limited to the
southern portion of the cwa given the late arrival of the system
dynamics. The main threat appears to be damaging winds with linear
type convective mode, however large hail cannot be ruled out.
Given many area rivers are already at bankfull, some flooding is
possible given the long skinny CAPE profiles and amount of rain
expected from this system. However the quick moving nature of the
system itself could help mitigate the flood threat. The severe
weather threat drops precipitously after midnight as the cold
front moves east.

A period of dry weather will follow behind the front Sunday and
Monday as a secondary cold front tracks through Sunday night
without much fanfare. While temperatures behind the main front
Sunday will bring a drop in temperatures, a more noticeable drop
will occur Monday behind this secondary cold front. Model
soundings are fairly dry with this secondary cold front, therefore
will maintain a dry forecast with this feature. The next chance
for rain arrives Tuesday and Tuesday night as a low pressure
system tracks through the western Great Lakes. Although there is
still some model discrepancy, there appears to be enough agreement
to raise pops during this period into the likely category for
Tuesday afternoon and evening given the general pattern of the
main dynamics tracking through during this period. The thunder
threat appears to remain south during this period with the main
instability, however if the system trends north will put thunder
chances in as appropriate in subsequent forecasts.

Behind this system another one takes aim for the region Wednesday
and Thursday. However this system has serious issues with respect
to timing and intensity amongst the models. Therefore will
maintain the low chancy pops across the region given the high
level of uncertainty. Beyond this system the models do seem to
agree on another period of dry weather to end the work week next
Friday. Temperatures during this stretch will generally be around
normal for this time of year.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 104 PM CDT Fri Apr 14 2017

VFR conditions prevailed across the area at 17Z as clouds
continued to move in from the southwest. There were some light
showers/sprinkles in parts of central and east central Wisconsin
that were generally weakening as they moved northeast. An
approaching warm front will bring lower clouds along with
showers and scattered thunderstorms starting this evening. Low
level wind shear is expected to develop as southwest winds
increases to around 40 knots at 2000 feet AGL. Clouds and a few
sunny breaks expected Saturday, with scattered thunderstorms,
especially late in the day as a cold front approaches.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......Kurimski
AVIATION.......MG
Hazardous weather outlook, Apr 14, 3:29 PM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
329 PM CDT Fri Apr 14 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
329 PM CDT Fri Apr 14 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Some rivers and streams in central and far northeast Wisconsin are
near or above bankfull and running fast. Rainfall and runoff
tonight will cause additional rise of water levels. Be sure to
use extra caution near rivers and streams. Thunderstorms are
possible tonight, but severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Thunderstorms are possible on Saturday and Saturday night. A few
storms on Saturday afternoon and evening could contain damaging
winds and hail. Rainfall and runoff from these storms Saturday and
Saturday night could exacerbate flooding concerns on swollen
rivers and streams.

Additional moderate to heavy rain is possible Tuesday and Tuesday
night as another low pressure system tracks through the western
Great Lakes. Persons near flood prone areas should monitor future
forecasts for possible flooding concerns from additional rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

LMZ521-522-541>543-152030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
329 PM CDT Fri Apr 14 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Gusty south winds may result in conditions hazardous to small
craft starting late tonight on Lake Michigan. Patchy fog may also
develop late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Winds and waves hazardous to small craft will continue into
Saturday night.

Thunderstorms are possible on Saturday and Saturday night. Some
of the storms Saturday evening could contain gusty winds and hail.

MG/Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:28 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Apr 14, 10:32 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette7 days
Apr 14, 10:36 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette7 days

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.